Eigenvalues of the Rayleigh-Bénard and Marangoni problems

S. Rosenblat*, G. M. Homsy, Stephen H. Davis

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

A discussion is presented of the eigenvalues of the linear Bénard-Marangoni stability problem. It is shown that the Marangoni number cannot be used as an eigenvalue parameter for the determination of an eigenvector set.

Original languageEnglish (US)
Pages (from-to)2115-2117
Number of pages3
JournalPhysics of Fluids
Volume24
Issue number11
DOIs
StatePublished - Jan 1 1981

ASJC Scopus subject areas

  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Eigenvalues of the Rayleigh-Bénard and Marangoni problems'. Together they form a unique fingerprint.

Cite this